Openly accessible

Piecewise linear approximation of fuzzy numbers: Algorithms, arithmetic operations and stability of characteristics

Coroianu, Lucian, Gagolewski, Marek and Grzegorzewski, Przemyslaw 2019, Piecewise linear approximation of fuzzy numbers: Algorithms, arithmetic operations and stability of characteristics, Soft Computing, vol. 23, no. 19, pp. 9491-9505, doi: 10.1007/s00500-019-03800-2.

Attached Files
Name Description MIMEType Size Downloads

Title Piecewise linear approximation of fuzzy numbers: Algorithms, arithmetic operations and stability of characteristics
Author(s) Coroianu, Lucian
Gagolewski, MarekORCID iD for Gagolewski, Marek orcid.org/0000-0003-0637-6028
Grzegorzewski, Przemyslaw
Journal name Soft Computing
Volume number 23
Issue number 19
Start page 9491
End page 9505
Total pages 15
Publisher Springer
Place of publication Berlin, Germany
Publication date 2019
ISSN 1432-7643
1433-7479
Keyword(s) Approximation of fuzzy numbers
Calculations on fuzzy numbers
Characteristics of fuzzy numbers
Fuzzy number
Piecewise linear approximation
Summary The problem of the piecewise linear approximation of fuzzy numbers giving outputs nearest to the inputs with respect to the Euclidean metric is discussed. The results given in Coroianu et al. (Fuzzy Sets Syst 233:26–51, 2013) for the 1-knot fuzzy numbers are generalized for arbitrary n-knot (n≥ 2) piecewise linear fuzzy numbers. Some results on the existence and properties of the approximation operator are proved. Then, the stability of some fuzzy number characteristics under approximation as the number of knots tends to infinity is considered. Finally, a simulation study concerning the computer implementations of arithmetic operations on fuzzy numbers is provided. Suggested concepts are illustrated by examples and algorithms ready for the practical use. This way, we throw a bridge between theory and applications as the latter ones are so desired in real-world problems.
Language eng
DOI 10.1007/s00500-019-03800-2
Indigenous content off
Field of Research 0102 Applied Mathematics
0801 Artificial Intelligence and Image Processing
1702 Cognitive Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2019, The Author(s)
Free to Read? Yes
Persistent URL http://hdl.handle.net/10536/DRO/DU:30130553

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 66 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Thu, 10 Oct 2019, 11:35:18 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.